# SDR AALA202511255750

- Difficulty date: November 20, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 34,775 hours, 14,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR STRUCTURE FLOOR WEB LOCATED FROM STA 927 TO STA 947, AT RBL 54. REPLACED WEB PER AARD 51-00-05-1.
